Cette recherche s'applique uniquement aux ressources en bibliothèque.
80 résultats
Trier par:
Ajouter à la liste:
Étendre à toutes les références (sans texte intégral)
    • Article
    Sélectionner

    Lawrence-Sullivan models for the interval

    Tanre, Daniel
    arXiv.org, Jul 7, 2010
    © ProQuest LLC All rights reserved, Engineering Database, Publicly Available Content Database, ProQuest Engineering Collection, ProQuest Technology Collection, ProQuest SciTech Collection, Materials Science & Engineering Database, ProQuest Central (new), ProQuest Central Korea, SciTech Premium Collection, Technology Collection, ProQuest Central Essentials, ProQuest One Academic, Engineering Collection (ProQuest)
    Disponible
    Plus…
    Titre: Lawrence-Sullivan models for the interval
    Auteur: Tanre, Daniel
    Contributeur: Tanre, Daniel (pacrepositoryorg)
    Description: Two constructions of a Lie model of the interval were performed by R. Lawrence and D. Sullivan. The first model uses an inductive process and the second one comes directly from solving a differential equation. They conjectured that these two models are the same. We prove this conjecture here.
    Fait partie de: arXiv.org, Jul 7, 2010
    Identifiant: 2331-8422 (E-ISSN)

    • Livre
    Sélectionner

    Homotopie rationnelle : Modèles de Chen, Quillen, Sullivan

    Tanré, Daniel
    Berlin ; Heidelberg [etc.] : Springer
    1983
    Recherche de la disponibilité
    Plus…
    Chargement
    Erreur de chargement
    Titre: Homotopie rationnelle : Modèles de Chen, Quillen, Sullivan / Daniel Tanré
    Auteur: Tanré, Daniel
    Editeur: Berlin ; Heidelberg [etc.] : Springer
    Date: 1983
    Collation: VII, 211 p. ; 25 cm
    Collection: Lecture notes in mathematics ; 1025
    Documents dans cette collection: Lecture notes in mathematics
    Classification: ams 55
    IMATH F-8
    Identifiant: 3540127267 (Berlin) (ISBN); 0387127267 (New York) (ISBN)
    No RERO: 2058635
    Permalien:
    http://data.rero.ch/01-2058635/html?view=FR_V1

    • Plusieurs versions

    Lawrence–Sullivan models for the interval

    Parent, Paul-Eugène, Tanré, Daniel
    Topology and its Applications, 2012, Vol.159(1), pp.371-378 [Revue évaluée par les pairs]

    • Article
    Sélectionner

    Variations on Poincar\'e duality for intersection homology

    Saralegi-Aranguren, Martintxo, Tanré, Daniel
    Cornell University
    Disponible
    Plus…
    Titre: Variations on Poincar\'e duality for intersection homology
    Auteur: Saralegi-Aranguren, Martintxo; Tanré, Daniel
    Sujet: Mathematics - Algebraic Topology ; 55n33, 57p10, 57n80, 55u30
    Description: Intersection homology with coefficients in a field restores Poincar\'e duality for some spaces with singularities, as pseudomanifolds. But, with coefficients in a ring, the behaviours of manifolds and pseudomanifolds are different. This work is an overview, with proofs and explicit examples, of various possible situations with their properties. We first set up a duality, defined from a cap product, between two intersection cohomologies: the first one arises from a linear dual and the second one from a simplicial blow up. Moreover, from this property, Poincar\'e duality in intersection homology looks like the Poincar\'e-Lefschetz duality of a manifold with boundary. Besides that, an investigation of the coincidence of the two previous cohomologies reveals that the only obstruction to the existence of a Poincar\'e duality is the homology of a well defined complex. This recovers the case of the peripheral sheaf introduced by Goresky and Siegel for compact PL-pseudomanifolds. We also list a series of explicit computations of peripheral intersection cohomology. In particular, we observe that Poincar\'e duality can exist in the presence of torsion in the "critical degree" of the intersection homology of the links of a pseudomanifold.
    Identifiant: 1812.03072 (ARXIV ID)

    • Article
    Sélectionner

    Poincar\'e duality, cap product and Borel-Moore intersection Homology

    Saralegi-Aranguren, Martintxo, Tanré, Daniel
    Cornell University
    Disponible
    Plus…
    Titre: Poincar\'e duality, cap product and Borel-Moore intersection Homology
    Auteur: Saralegi-Aranguren, Martintxo; Tanré, Daniel
    Sujet: Mathematics - Algebraic Topology
    Description: Using a cap product, we construct an explicit Poincar\'e duality isomorphism between the blown-up intersection cohomology and the Borel-Moore intersection homology, for any commutative ring of coefficients and second-countable, oriented pseudomanifolds.
    Identifiant: 1810.07498 (ARXIV ID)

    • Plusieurs versions

    Blown-up intersection cohomology

    Chataur, David, Saralegi-Aranguren, Martintxo, Tanré, Daniel
    arXiv.org, Oct 24, 2017

    • Plusieurs versions

    Lie models for nilpotent spaces

    Félix, Yves, Moreno-Fernández, José, Tanré, Daniel
    manuscripta mathematica, 2019, Vol.159(1), pp.161-170 [Revue évaluée par les pairs]

    • Plusieurs versions

    Intersection Homology. General perversities and topological invariance

    Chataur, David, Saralegi-Aranguren, Martintxo, Tanré, Daniel
    arXiv.org, Mar 4, 2019 [Revue évaluée par les pairs]

    • Plusieurs versions

    Steenrod squares on Intersection cohomology and a conjecture of M. Goresky and W. Pardon

    Chataur, David, Saralegi-Aranguren, Martintxo, Tanré, Daniel
    arXiv.org, Dec 20, 2014 [Revue évaluée par les pairs]

    • Article
    Sélectionner

    Singular decompositions of a cap product

    Chataur, David, Saralegi-Aranguren, Martintxo, Tanré, Daniel
    Proceedings AMS 145 (2017), 3645-3656
    Cornell University
    Disponible
    Plus…
    Titre: Singular decompositions of a cap product
    Auteur: Chataur, David; Saralegi-Aranguren, Martintxo; Tanré, Daniel
    Sujet: Mathematics - Algebraic Topology ; 55n33, 57p10
    Description: In the case of a compact orientable pseudomanifold, a well-known theorem of M. Goresky and R. MacPherson says that the cap product with a fundamental class factorizes through the intersection homology groups. In this work, we show that this classical cap product is compatible with a cap product in intersection (co)-homology, that we have previously introduced. If the pseudomanifold is also normal, for any commutative ring of coefficients, the existence of a classical Poincar\'e duality isomorphism is equivalent to the existence of an isomorphism between the intersection homology groups corresponding to the zero and the top perversities.
    Fait partie de: Proceedings AMS 145 (2017), 3645-3656
    Identifiant: 1606.04233 (ARXIV ID)